# SDR REXA201904229480

- Difficulty date: April 9, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 28,323 hours, 25,808 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 0632024T41
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRLEAD SUPPORT OTBD ATTACH ANGLE FS 484.0 LBL36 CRACKED.  REMOVED/REPLACED ATTACH ANGLE IAW BOMBARDIER REO 601R-53-41-059 REV B AAR SM 33
